# SDR AWXA200400489

- Difficulty date: May 9, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23747
- Aircraft time: 44,627 hours, 26,138 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 8-DAY CHECK FOUND THE COCKPIT EMERGENCY DOME LIGHT INOPERATIVE. MAINTENANCE REPAIRED A BROKEN WIRE ON RESISTOR MODULE FOR COCKPIT EMERGENCY DOME LIGHT, OPERATIONAL CHECK WAS GOOD.
